MAUDE Adverse Event Report: BECTON DICKINSON INSYTE-W WINGED YEL 24GA X 0.75IN; INTRAVASCULAR CATHETER

BECTON DICKINSON INSYTE-W WINGED YEL 24GA X 0.75IN; INTRAVASCULAR CATHETER
Catalog Number 381312
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
On (b)(6) 2025, nursing staff placed an intravenous catheter on the pediatric patient to facilitate infusion therapy.Upon initiating the infusion after catheter placement, blood was observed seeping from the connection point between the needle tip and the catheter body.The infusion was immediately halted, the catheter was removed, and a new catheter was inserted for use.Due to the timely detection, no harm was caused.
 
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.

Brand Name
INSYTE-W WINGED YEL 24GA X 0.75IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23543437
Report Number2243072-2025-01396
Device Sequence Number18472221
Product Code FOZ
UDI-Device Identifier00382903813124
UDI-Public(01)00382903813124(11)231006(17)280930(10)3279811
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381312
Device Lot Number3279811
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown